# SDR UALA2009080502353

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 72,149 hours, 11,713 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: 53
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM NR 2 ENG AFTER SHUTDOWN, APPROX 70 DPM.  INSPECTED NR 2 ENG FUEL LEAK.  LEAK APPEARS TO BE COMING FROM VENT HOLE AT FWD LOWER RT SIDE OF FUEL PUMP.  STEADY STREAM AFTER SHUT-DOWN.  WILL NEED TO REPLACE FUEL PUMP.  RECEIVED BOOST PUMP, NEED FUEL PUMP ON W7109 ETA 0658 FLT 705.  FUEL PUMP REMOVAL COMPLETE.  COMPLETED INSTALLATION OF NEW PUMP AND SAME FMU.  LEAK CHECKED GOOD.  OPS CHECKED GOOD.
